Selecting the last success in Markov-dependent trials

Shoou-Ren Hsiau, Jiing R. Yang

Research output: Contribution to journalArticle

12 Citations (Scopus)

Abstract

In a sequence of Markov-dependent trials, the optimal strategy which maximizes the probability of stopping on the last success is considered. Both homogeneous Markov chains and nonhomogeneous Markov chains are studied. For the homogeneous case, the analysis is divided into two parts and both parts are realized completely. For the nonhomogeneous case, we prove a result which contains the result of Bruss (2000) under an independence structure.

Original languageEnglish
Pages (from-to)271-281
Number of pages11
JournalJournal of Applied Probability
Volume39
Issue number2
DOIs
Publication statusPublished - 2002 Jun 1

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Statistics and Probability

Fingerprint Dive into the research topics of 'Selecting the last success in Markov-dependent trials'. Together they form a unique fingerprint.

  • Cite this